# SDR SB05166

- Difficulty date: December 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHTS AT ROWS 14, 16, 18 AND 23 ILLUMINATED BRIEFLY.  MAINTENANCE REPLACED THE RIGHT BATTERY PACK.  OPERATIONALLY CHECKS OK.
